to get pregnant I took clomid on 21st may had all the sideeffects of the drug yet I had my menses on 17th june, two days after my period I started having severe headache and chills, nausea , weight ...
for a week am feeling like little weak, in the afternoon i feel chillness, like a very mild fever, pain in right upper back, and some times mild headache, today i started feeling mild pain in right side ...
I have started taking florastor (250 mg capsule 2 x per day). What are the sideeffects of this medication? I also started omeprazole magnesium for reflux . Today I could hard wake up and had chills ...
a fever, chills, aches in the body and cough hurts much more, these symptoms started yesterday afternoon and im still feeling like this. I am on day 3 could it be a sideeffect of the drug? I did not have fever ...
with these chill. My TBI doc and Neurologist have ruled out any sideeffects of medication and CAT scan of blood ...Chills thru right side of face and neck, no fever , recent concussion I have constant headache ...
Does high blood pressure medication cause chills as a sideeffect?
There are many medicine available for BP , but none of them are causing chills
I got a meningitis vaccine last friday and ive throw up and got the chills and now im sweating alot why is this happening
Any vaccine can have sideeffects. I am a Homoeopath and have strong opinion against vaccines. They can cause acute to chronic sideeffects, dangerous to lethal. If you had only chill and fever, you are lucky. Take 1 dose of Carcinocinum 1000, a Homoeopathic remedy for fever after vaccine. Contact me:
Dr. C. J. Varghese
Can high blood pressure cause chills? I'm on losartan & verapamil, and tapering off of clonidine. BP is 170/110. I have burning hands/feet w/o obvious reason.
Chills are not related to high blood pressure but to virosis;Causes of burning might be arthritis;raised blood sugar;high blood pressure.Talk to your doc for means to lower BP as it is high.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions